A functional inequality for real-analytic functions.
Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 225-235
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1992__43_1_137466,
author = {Horst Alzer and Bert Jagers},
title = {A functional inequality for real-analytic functions.},
journal = {Aequationes mathematicae},
pages = {225--235},
year = {1992},
volume = {43},
number = {1},
zbl = {0755.39010},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137466/}
}
Horst Alzer; Bert Jagers. A functional inequality for real-analytic functions.. Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 225-235. http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137466/